It is currently Sat Aug 19, 2017 7:40 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 5 posts ] 
Author Message
PostPosted: Fri Apr 15, 2011 7:15 pm 
Offline
One Month or More
One Month or More

Joined: Wed Apr 06, 2011 2:09 pm
Posts: 32
WTF? its day 12 off the subs and during the day i feel great! When i quit the subs i went 3 days without sleepin, restless legs and a wondering mind, but on the 4th nite i got some sleep with a little help from Valerian Root. I havent had any issues with sleep up until last nite which was day 11. Now ive just got this terrible anxious feeling that the same thing is gonna happen tonight!! Anyone else have re-occuring sleep issues like this or am i just stressing myself out and thinkn bout too much?


Top
 Profile  
 
 Post subject:
PostPosted: Fri Apr 15, 2011 7:44 pm 
Offline
6 Months or More
6 Months or More

Joined: Wed Mar 30, 2011 8:32 pm
Posts: 249
the more you fear not falling asleep the more likely you will not fall asleep. this happens to me all the time. it could be influenced even more by your withdrawl. my doc said even after i stop it could take up to a couple of months for the more subtle w/d like trouble sleeping and anxiety to dissipate. for me i havent had much of the sleep issues thanks to clonodine so if you have any you might want to take it the nights you have sleep issues since its not addictive. or like you said take the valarian root. your only 12 days in so dont stress. log how you feel so you can see yourself improving. this will all be gone soon.


Top
 Profile  
 
 Post subject:
PostPosted: Sat Apr 16, 2011 8:15 am 
Offline
Super-Duper Poster
Super-Duper Poster
User avatar

Joined: Mon Mar 21, 2011 3:58 pm
Posts: 342
newlife, livin is exactly right! Anxiety is self-perpetuating, meaning the more you have, the more you will have....make sense? It takes just one little iota of anxiety to create even more. It really feeds itself!

That being said...the first little seed of fear about your sleeping has been planted and now, it continues to feed off itself. As livin suggested...keep a journal of each night, you will see improvement. Working out the little "bugs" of a taper are all this is. In 99% of us, there will be leftover reactions to coming off opiods, to getting our brains back to functioning on their own. And by all means...please, please don't rush yourself or think you have to do this in a certain amount of time. That creates another negative thought. You WILL sleep...your body will eventually become so tired that even anxiety will not keep you awake...and once you get a few good nights under you, I think your stress will become less and less about it.

You have done so, so well to get to where you are now...this is just one of the LAST hurdles...you sure are an inspiration to me and others that still have a long ways to go. Thank you for posting about it :)


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Sat Apr 16, 2011 11:21 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Oct 21, 2010 10:39 am
Posts: 4028
Location: Sitting at my computer
Sleep disturbances are a common symptom of opiate wd. If it gets to the point where it's driving you bonkers, Clonidine helps....I Promise, it helps a lot.

I know, for myself, I didn't want to take anything once I quit sub, but like L I V I N said, Clonidine is not addictive. I took it for a good while and quit with no issues whatsoever.

BTW, for coming off sub at as high a dose as you did, you are doing FANTASTIC. By day 12, I still had my head firmly up my butt!

_________________
Be kind to yourself. Our character defects do NOT define who we are!


Top
 Profile  
 
 Post subject:
PostPosted: Sat Apr 16, 2011 1:13 pm 
Offline
Power Poster
Power Poster
User avatar

Joined: Fri Apr 01, 2011 5:42 pm
Posts: 76
Everyone who posted already pretty much said what I was going to say, but I just wanted to be another who tells you that the Clonodine is very helpful with sleep. It helps me so much, and you get very low doses, so you can come off it without any problems.

I might also suggest some excersize before bed, perhaps going up and down stairs or just some good cardio for 20 to 30 minutes? I know this can help with the RLS, and the anxiety.

I have suffered with anxiety for most of my life, and whenever I stress about the anxiety itself, it manifests into something that is very difficult to control. So just try and deep breath, and focus on something good while you feel most anxious about not sleeping. Hot baths, also are helpful to me, and if you're legs get sore or achy which can also happen, putting epson salts in your hot bath can help soothe some of that.

I know we are all so different, so it's hard to say for sure what will help, but just remember how far you've come, you are doing such a great job, so you can definitely do this!! Be kind to yourself, and just take it one day at a time!!!

Hang in there!!!

_________________
We must be willing to get rid of the life we've planned,
so as to have the life that is waiting for us.
The old skin has to be shed before the new one can come.
- Joseph Campbell


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 5 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group